# SDR JBXA9900120

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11475
- System (JASC): 2300 · Communications System
- Part: Comm Sys
- Condition: Tripped
- Location: Nr 1 &2
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 119 FROM FLL TO RDU, ON CLIMBOUT NR 1 AUDIO FAILED AND BACK-UP SYSTEM DID NOT WORK, COMPLETE COM FAILURE.  RESET NR 1 AMU AND NR 2 AMU AND ALT AMU.  PERFORMED OPERATIONAL CHECK IAW F-100 MM 23-51-00, OPERATIONAL CHECK GOOD.  RESET NR 1 AND NR 2 VHF COMS AND PERFORMED OPERATIONAL CHECK IAW F-100 MM 23-12-00, OPERATIONAL CHECK GOOD.
